Inequalities for random utility models, with applications to ranking and subset choice data

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Inequalities for random utility models, with applications to ranking and subset choice data

TitleInequalities for random utility models, with applications to ranking and subset choice data
Publication TypeJournal Article
Year of Publication2000
AuthorsJoe, H
JournalMethodology and Computing in Applied Probability
Volume2
Pagination359–372
DOI10.1023/A:1010058117460